Article citationsMore>>

J. L. Trueba, J. P. Baltanas and M. A. F. Sanjuan, “A generalized Perturbed Pendulum,” Chaos, Solitons & Fractals, Vol. 15, No. 5, 2003, pp. 911-924. doi:10.1016/S0960-0779(02)00210-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.